# SDR SWIA2023062606

- Difficulty date: June 6, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 35,394 hours, 25,073 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISDRILLED HOLE IN STRINGER 23L BETWEEN FS1108.00-FS1116.20. (FILED CLOSED)REPAIRED MISDRILLED HOLE IN STRINGER 23L BETWEEN FS1108.00 AND FS1116.20 IAW REO 690-53-61-1233 REV.-- DATED 2023-06-05
